BibTeX record journals/focm/GabrielovV17

download as .bib file

@article{DBLP:journals/focm/GabrielovV17,
  author    = {Andrei Gabrielov and
               Nicolai Vorobjov},
  title     = {On Topological Lower Bounds for Algebraic Computation Trees},
  journal   = {Foundations of Computational Mathematics},
  volume    = {17},
  number    = {1},
  pages     = {61--72},
  year      = {2017},
  url       = {https://doi.org/10.1007/s10208-015-9283-7},
  doi       = {10.1007/s10208-015-9283-7},
  timestamp = {Thu, 18 May 2017 09:50:37 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/focm/GabrielovV17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier